# SDR 98ZZZX3950

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N518JT
- Make and model: Gulstm G1159
- Aircraft serial: 135
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 20392541
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WATER IN OIL DURING ROUTINE SERVICING.  SUSPECT BAD SEALS.  OVERHAUL COMPLETED ON 9-30-97.  CYCLES:  158.
